# SDR AALA20040557

- Difficulty date: May 14, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAX - PASSENGER ADAPTER APPEARED TO SMOKE AFTER A FEW MINUTES OF USE.  UNABLE TO DETERMINE IF POWER PORT OR ADAPTER WAS THE PROBLEM.  PASSENGER STOPPED USING POWER PORT AND SMOKE WENT AWAY.  REPLACED POWER SUPPLY AND JUNCTION BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
